# SDR DXTA2025011301925

- Difficulty date: January 11, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N463QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500748
- Aircraft time: 1,405 hours, 1,074 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 50519517611
- Part serial: 5049SC
- Condition: Defective
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT MLG BRAKE: DURRING TAXI OUT, BRAKES SHUTTER GRAB AND PULL SIDE TO SIDE WHEN APPLIED. R/H BRAKE IS SIGNIFICANTLY WORSE. CORRECTIVE ACTION: REPLACED LH & RH WHEEL ASSEMBLIES AND TIRES. OPS CHECK GOOD. IAW EMB505 MM 32-45-01
